Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 22, Number 1

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 22, Number 1 (1915)
Bull. Amer. Math. Soc. 22 (1915)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 22, Number 1 (1915)
Bull. Amer. Math. Soc. 22 (1915)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The twenty-second summer meeting of the American Mathematical Society
Thomas Buck.
Bull. Amer. Math. Soc. 22 (1915), 1-12
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Groupless triad systems on fifteen elements
Louise D. Cummings and H. S. White.
Bull. Amer. Math. Soc. 22 (1915), 12-16
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1559701
Note on Green’s theorem
C. A. Epperson.
Bull. Amer. Math. Soc. 22 (1915), 17-26
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1559702
Convergence of the series $∑\limits_{i = 0}^{∞}{∑\limits_{j = 0}^{∞}{\frac{{x^{i} y^{j} }} {{i - j𝛾}}} }$ (𝛾 irrational)
W. D. Macmillan.
Bull. Amer. Math. Soc. 22 (1915), 26-32
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1559703
A certain class of functions connected with Fuchsian groups
Arnold Emch.
Bull. Amer. Math. Soc. 22 (1915), 33-37
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1559704
Professor Bôcher’s views concerning the geometry of inversion
Eduard Study.
Bull. Amer. Math. Soc. 22 (1915), 38-40
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1559705
The Davis calculus
Ellery W. Davis.
Bull. Amer. Math. Soc. 22 (1915), 41
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Notes
Bull. Amer. Math. Soc. 22 (1915), 41-47
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
New publications
Bull. Amer. Math. Soc. 22 (1915), 48-52
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society